# SDR AALA2019012549003

- Difficulty date: December 24, 2018
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 54,944 hours, 26,434 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Part time: 47,620 hours, 27,614 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR UPPER AND LOWER SKINS HAD INDICATIONS OF TRAPPED WATER IN SEVERAL LOCATIONS.  REPLACED THE ELEVATOR IAW SRM 55-21-11-283-004.
